On a method for constructing Lyapunov functionals
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1553-1565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a13,
author = {V. B. Kolmanovskii and N. P. Kosareva and L. E. Shaikhet},
title = {On a method for constructing {Lyapunov} functionals},
journal = {Differencialʹnye uravneni\^a},
pages = {1553--1565},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a13/}
}
V. B. Kolmanovskii; N. P. Kosareva; L. E. Shaikhet. On a method for constructing Lyapunov functionals. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1553-1565. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a13/